# SDR ASAA2013041794569

- Difficulty date: April 17, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643130
- Part serial: 21332R4
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FOREFLAP CHAFED ON CENTER UPPER SIDE.   REPAIRED RT INBD FOREFLAP IAW SRM 51 70 10 2R 4.
